MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV-C-EXCHANGE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV-C-EXCHANGE
Model Number 453564621791
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the power supply had an electrical burn and produced sparks between the power supply and power cable.When philips went onsite, found that the customer had already isolated the cable at both ends and removed the power supply from the theatre.The device was not in clinical use at the time the issue occurred.There as no adverse event or user/patient harm reported.
 
Event or Problem Description
It was reported that the power supply had an electrical burn and produced sparks between the power supply and power cable.When philips went onsite, found that the customer had already isolated the cable at both ends and removed the power supply from the theatre.The device was not in linical use at the time the issue occurred.There was no adverse event or user/patient harm reported.A philips field service engineer (fse) went to the customer site and confirmed the reported problem.When onsite, the fse found that customer had already isolated the cable at both ends and removed the power supply from the theatre.The power plug was found to have melted.The fse inspected the frontend and found no signs of burns or damage to the connector.The fse inspected the table tray and found no signs of liquid but a few drops of contrast.The network and data cable was found to have some minor abrasions to the outer insulation.The fse fitted the new power supply and used a hospital supplied power cable, which was connected to the power outlet on the table to feed power to the frontend.The fse carried out electrical safety test and functional testing.The fse noted that the uninterruptable power supply (ups) was dropping power every few seconds after it was turned on, possibly caused by the fact it was trying to draw too much current when the power supply sparked.After the power supply was isolated from the table and bypassed to maintain clinical use of the system, the cable plug was burnt badly and in need of replacement.The cable conductors were cut back and inspected for tarnishing and integrity and were found to be in good order so a new iec plug top was fitted and tested.However the ups that was feeding this cable was also showing signs of failure and needed replacing.Another fse later went to the site, and replaced the ups.No further investigation or action is warranted at this time.
 
Additional Manufacturer Narrative
Box d: additional information received indicating product serial number reported in the initial problem report was incorrect.The serial number has been updated to 1211.Product brand name, model number, and gtin been updated to better reflect the reported product.

Brand Name
XPER FLEX CARDIO 2010 REV-C-EXCHANGE
Common Device Name
XPER FLEX CARDIO 2010 REV-C-EXCHANGE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
jeanne ahearn
3000 minuteman road
andover, MA 01810
9786593000
MDR Report Key15775446
Report Number3003768277-2022-00882
Device Sequence Number17604929
Product Code MWI
UDI-Device Identifier00884838084926
UDI-Public00884838084926
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number453564621791
Device Catalogue Number722458
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown